# SDR P5CA9600530

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION MAIN DECK BS 800 FLOOR BEAM RIGHT END REINFORCING PLATE IN BOTH UPPER AND LOWER SURFACE.  REMOVED CORROSION AND REPROTECTED AREA PER BOEING 51-10-01 AND 51-10-02.
